Parabolic Equations Involving Bessel Operators and Singular Integrals

  1. Betancor, J.J. 1
  2. De León-Contreras, M. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    ROR https://ror.org/01cby8j38

Journal:
Integral Equations and Operator Theory

ISSN: 0378-620X

Year of publication: 2018

Volume: 90

Issue: 2

Type: Article

DOI: 10.1007/s00020-018-2444-8 SCOPUS: 2-s2.0-85044525510 GOOGLE SCHOLAR
Data source: Scopus